An asymptomatic case with multiple intrahepatic portosystemic venous shunts


Erarslan E., Yüksel İ., Kahveci V., Teber M. A.

Digestive and Liver Disease, vol.43, no.9, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 9
  • Publication Date: 2011
  • Doi Number: 10.1016/j.dld.2011.04.016
  • Journal Name: Digestive and Liver Disease
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Ankara Yıldırım Beyazıt University Affiliated: No